Hello. Recently, I suffered from an extremely painful throat infection. Upon seeing the doctor for this, I was given a round of Azithromycin and Tylenol 3, which took care of the pain and the infection symptoms. All tests done by my doctor returned negative, and she was unable to tell me what had caused the infection.
Ever since the infection cleared up, I have had a severe head cold, with sinus symptoms and SEVERE dehydration. This morning, I once again began having throat symptoms, and began producing blood in my sputum when expectorated, although I'm not sure if it is from my throat or nose. My sinus symptoms are alleviated when I take Sudephedrine, but the dehydration symptoms then become so severe that I no longer feel comfortable taking it. I have tried increasing my electrolyte intake, but it has not helped much.
Now, this information may be unrelated, but I feel that I should share in case it may be relevant. About a week before the initial throat infection, I performed fellatio on a new sexual partner. My doctor did not feel it was necessary to test for STD's at the time. Could this be related?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?